# SDR EOP2007F00000

- Difficulty date: January 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N360AL
- Make and model: Bell 206L-3
- Aircraft serial: 51462
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206023129101P
- Condition: Out Of Alignment
- Location: Elevator
- Component: Elevator, Bell
- Component part number: 206023119179
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FITTING WAS ORDERED TO REPLACE WORN FITTING.  WHEN NEW FITTING WAS INSTALLED AND ELEVATOR WAS BEING REINSTALLED IT WAS OUT OF ALIGNMENT AND BINDING.  THE NEW FITTING WAS THEN COMPARED TO THE OLD FITTING, THE NEW FITTING WAS FOUND TO BE OUT OF ALIGNMENT BY .1250 INCH FROM THE OLD FITTING.  (K)
